# SDR DL76G001085

- Difficulty date: June 3, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 402 hours, 80 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ODOR WAS EVIDENT THROUGHOUT CABIN AND COCKPIT.  ENTERTAINMENT SYSTEMS WAS TURNED OFF.  ODOR SEEMED TO DISSIPATE.  UTILITY BUSSES TURNED OFF EQUIPMENT COOLING TO OVERRIDE AND RECIRC FANS TURNED OFF.  IN CONJUNCTION WITH TWO R/C REPS AND TWO DAL MECHANICS NO ODOR COULD BE DETECTED.  SYSTEM OPS CHECK NORMAL.  NO OVERHEATING DETECTED.  ALL POWER TO IFE WAS TURNED BACK ON.
